# SDR DALA1226689001

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 52,948 hours, 38,869 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR LT CHORD AT ZFS-52 CRACKED.  ACCOMPLISH SECTION II REPAIR AT NEXT C-CHECK OR 3000 CYCLES AFTER SECTION 1, WHICHEVER COMES FIRST.  REF NR 37 FOR FABRICATION OF SG09550005-3 REPAIR STRAP. 227037 REMOVED TEMPORARY REPAIR STRAP INSTALLED ON SECTION 1 OF ERA 488147-14.
